EconPapers    
Economics at your fingertips  
 

Maximal Elements in Topological Convex Spaces

Vladimir Danilov () and A. Sotskov

Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1)

Abstract: We introduce axiomatically a more general notion of a convex space dropping one axiom, the so called cancellation law. A wider class of convex sets includes in particular ordinary convex sets and semilattices. Then we introduce a notion of a topological convex space and establish for it theorems like KKM and existence of maximal elements of binary relations.

Keywords: MATHEMATICS (search for similar items in EconPapers)
JEL-codes: C10 (search for similar items in EconPapers)
Pages: 8 pages
Date: 1998
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pariem:98.28

Access Statistics for this paper

More papers in Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1) France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:pariem:98.28